Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Seroquel users: a couple of questions (HELP) Sad Panda

Posted by cpallen79 on July 11, 2004, at 21:12:53

In reply to Re: Seroquel users: a couple of questions (HELP) cpallen79, posted by Sad Panda on July 11, 2004, at 11:48:25

Panda, thank you very much for your reply. I called my PDOC today, an absolute mess from the Seroquel still sitting in my system from Saturday... the restlessness alone was causing me panic. We're going to up my lexapro, add in trazodone, and she even offred me Ativan, which I accepted but will use very sparingly. I also plan on getting off that darn Buspar as it can interfere with Trazodone and all it does is make me dizzy, blah.
Cheers,
Chris


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:cpallen79 thread:339744
URL: http://www.dr-bob.org/babble/20040710/msgs/365161.html